# SDR DL72L002152

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,311 hours, 49,588 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65174583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER TENSION TIE FITTING FORWARD AND AFT ATTACH BOLT HOLES WERE FOUND WITH CORROSION IN THE BORES.   THE BORES WERE OVERSIZED AND BUSHED PER ERA 396341-14 AT HMV.
